# SDR DALA2021072604198

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 18,515 hours, 2,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 REPLACE EPSU 19WL. CORRECTIVE ACTION: REPLACED EPSU 19WL PER A330 AMM 33-51. (1885881)
